Catalog Home Page

Publications: Gamble, David

Export as [feed] RSS
Group by: Publication Type | Year
Number of items: 3.

Journal Article

Clarke, B.R., Gamble, D.K. and Bednarski, T. (2000) A note on robustness of the β-trimmed mean. Australian & New Zealand Journal of Statistics, 42 (1). pp. 113-117.

Reason, C.J.C., Gamble, D. and Pearce, A.F. (1999) The Leeuwin Current in the Parallel Ocean Climate Model and applications to regional meteorology and fisheries. Meteorological Applications, 6 (3). pp. 211-225.

Harrison, K.J., Ward, J.A. and Gamble, D.K. (1996) Sample complexity of worst-case H∞-identification. Systems & Control Letters, 27 (4). pp. 255-260.

This list was generated on Mon Apr 21 10:54:40 2014 IST.